# SDR SWIA202053366

- Difficulty date: September 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R BETWEEN FS 310 AND FS 319.70 HAS CORROSION, MARKED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED INTERCOSTAL P/N SH670-32047-1, REF TASK CARD JOB 710215124 OP 56 DWG.
